# SDR ASAA2013072695685

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,952 hours, 6,232 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Malfunctioned
- Location: Vnav
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, LOST ALL VNAV ABILITY AND INFORMATION FROM 8000 TO TOP OF CLIMB.  AT LEVEL OFF, TOC, MCDUS IN IN LEGS PAGES FLASHED AND VNAV RETURNED AND FUNCTIONED PROPERLY FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  PERFORMED DFCS BITE CHECK AND MOD CONTROL PANEL INSTALLATION TEST REF AMM 22-11-34-740-801. TEST PASSED.  NO HISTORY FOR 90 DAYS.  OPS CHECKED GOOD.
